# SDR AALA20111207LGA02

- Difficulty date: December 6, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 54,460 hours, 26,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PORTABLE EMERGENCY LIGHT BY LEFT NUMBER 1 DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  OPS CHECK NORMAL.
